# SDR CA001107012

- Difficulty date: November 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,279 hours
- Engine: Pwa CA3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 404473
- Condition: Broken
- Location: Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCREW REPORTED LT ENGINE ROUGH RUNNING AND OIL LEAK UPON INVESTIGATION EXHAUST ROCKER CAP FOUND BROKEN. BOTH ROCKER ARM ADJUSTERS INTAKE AND EXHAUST WERE BACKED ALL WAY OUT. AT NUMBER 8 CYLINDER.
